MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP 20D SS 0.2M CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP 20D SS 0.2M CV; INTRAVASCULAR ADMINISTRATION SET
Model Number 2434-0007
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd alaris¿ lvp 20d ss 0.2m cv there was component separation.There was no report of patient impact.The following information was provided by the initial reporter: on (b)(6) 2023 tpn tubing removed from package and found to be disconnected at an access site.No harm to patient.Item was saved for investigation.Reference number on package 2434-0007.Lot # (10)22035121.
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported by customer that " tubing removed from package and found to be disconnected at an access site", could not be verified due to the product not being returned for failure investigation.A device history record review for model 2434-0007 and lot number 22035121 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description
It was reported while using bd alaris¿ lvp 20d ss 0.2m cv there was component separation.There was no report of patient impact.The following information was provided by the initial reporter: on 3/7/23 tpn tubing removed from package and found to be disconnected at an access site.No harm to patient.Item was saved for investigation.Reference number on package 2434-0007.Lot # (10)22035121.

Brand Name
BD ALARIS¿ LVP 20D SS 0.2M CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16660577
Report Number9616066-2023-00615
Device Sequence Number11174946
Product Code FPA
UDI-Device Identifier37613203019690
UDI-Public(01)37613203019690
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/03/2025
Device Model Number2434-0007
Device Catalogue Number2434-0007
Device Lot Number22035121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer05/05/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date05/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown